CONCORDANT NUMBERS WITHIN ARITHMETIC PROGRESSIONS AND ELLIPTIC CURVES

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 344
  • Download : 0
If the system of two diophantine equations X-2 + mY(2) = Z(2) and X-2 + nY(2) = W-2 has infinitely many integer solutions (X, Y, Z, W) with gcd(X, Y) = 1, equivalently, the elliptic curve E-m,E-n : y(2) = x(x + m)(x + n) has positive rank over Q, then (m, n) is called a strongly concordant pair. We prove that for a given positive integer M and an integer k, the number of strongly concordant pairs (m, n) with m, n is an element of [1, N] and m, n equivalent to k is at least O(N), and we give a parametrization of them
Publisher
AMER MATHEMATICAL SOC
Issue Date
2013-03
Language
English
Article Type
Article
Keywords

FORMS

Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.141, no.3, pp.791 - 800

ISSN
0002-9939
DOI
10.1090/S0002-9939-2012-11372-3
URI
http://hdl.handle.net/10203/212935
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0